MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Lot Number 0030366613
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Non specific EKG/ECG Changes (1817); Ischemia (1942); Myocardial Infarction (1969); Obstruction/Occlusion (2422)
Date of Event 04/25/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that occlusion occurred.The patient presented with coronary artery disease and underwent percutaneous coronary intervention.A 2.25 x 28mm and 2.25 x 16mm synergy xd drug-eluting stents were deployed in the circumflex artery and posterolateral descending artery.The patient was wheeled to post operation and complained of chest pain and had st-elevation in both lateral and inferior leads.The patient was then brought back to the laboratory, re-catheterized and it was observed that both stents were no longer patent.The patient also experienced a complication of myocardial infarction and ischemia.The procedure was completed successfully.The physician states that he does not believe the patient processes plavix efficiently and was changing to brilinta.The patient was expected to fully recover.
 
Event or Problem Description
It was reported that occlusion occurred.The patient presented with coronary artery disease and underwent percutaneous coronary intervention.A 2.25 x 28mm and 2.25 x 16mm synergy xd drug-eluting stents were deployed in the circumflex artery and posterolateral descending artery.The patient was wheeled to post operation and complained of chest pain and had st-elevation in both lateral and inferior leads.The patient was then brought back to the laboratory, re-catheterized and it was observed that both stents were no longer patent.The patient also experienced a complication of myocardial infarction and ischemia.The procedure was completed successfully.The physician states that he does not believe the patient processes plavix efficiently and was changing to brilinta.The patient was expected to fully recover.It was further reported that patient was sent back to the laboratory room and percutaneous coronary intervention was performed.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19264466
Report Number2124215-2024-26905
Device Sequence Number15106939
Product Code NIQ
UDI-Device Identifier08714729980728
UDI-Public08714729980728
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/09/2024
Device Lot Number0030366613
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/25/2024
Supplement Date Received by Manufacturer05/16/2024
Initial Report FDA Received Date05/07/2024
Supplement Report FDA Received Date06/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale